# SDR AALA201706029013

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 20,033 hours, 7,419 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT ATTENDANTS CIDS PANEL,  SLIDE DISARMED CHECK DOOR PRESSURE. SERVICED DOOR ASSIST BOTTLE AT 1R DOOR.
